New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
How much is too much?
11 Replies
Jeri - December 9

hey. how many meds do you guys take per day? my doc keeps giving me new RX's and i worry it is all too much dope for my body.

 

Virgie - December 9

Hi Jeri What kind of meds is the doc giving you? Myself I have been put on antidepressent as soon as the final dg of fibro came in about 10 years ago. Before the dg I was put through this and that. Now for fibro I don't have any meds.
I do have stuff for side effects of fibro symptoms.

 

Jeri - December 9

hi Virgie. thanx for your quick reply i cant sleep (again) & just saw it. i take a few meds, some 4 anxiety some 4 pain. the prob is that the doc doesnt seem to pay close attention to what i am taking & mixing it with what... he has to look it up on his papers & seems distractated. i feel like a pain in the ass when i have to see him. it really sux. i am off anti-dep's because of the wacko brain side effects S C A R Y. never again.

 

teresat - December 9

Jeri You should try Cymbalta! It helps with sleep thing & with the WACKO brain thing too!! It will even things out for you!! I take a lot of other drug too, so it hard to tell sometime what works & what doesn't!!!! The combo I am on right now is doing the trick thuogh!!! Hope this helps!!!

 

Virgie - December 9

Jeri does your Dr believe in fibromyalgia? It helps some if you are on the same page of what you suffer from. As far a feeling like a pain in the ass seeing doctors PLEASE DON't because your right is to get help with your symptoms that help you. I take Trazadone at night for sleep and has found that helps me. After the inital doses I don't feel groggy all day. Teresa
if you're reading this I believe cymbalta is a type of antidepressent. Correct if I'm wrong.

 

teresat - December 9

Yes Virgie, it is an anti-depressant. It helps with pain & sleep though! I also take Trazadone 50mg with it at night! Cymbalta is also VERY expensive because it is new to the market. However it doesn't have the side effects that the other anti-depressants have! At least I have not experenced any!!!

 

JJ1 - December 9

Jeri, you can ask your pharmacist about the medications you are taking and they should be able to tell you if there is any problem taking the ones you are in combination. You may want to find a less distracted doctor, as well.

 

BrandyO - December 9

Things that help others don't always help everyone. I for on had a bad experience with Cymbalta. It actually caused me to have feelings of hurting myself. I was taking it for the pain relieve that it supposable can give but I would rather feel pain than feel like I want to kill myself. These feelings started with the Cymbalta and ended after I stopped taking it. Try it tho, it is the only way you will know if it will help you but please take note to any changes in how you feel emotionally. And if you start feeling like you want to do yourself harm, get off of it!
Good luck, Brandy

 

Jeri - December 13

thanx for those who relied to my post. BrandyO i had a similar experience when i was taking effexor. that drug is terrible! getting off of it took a month and that was even worse than being on it! i think cymbalta has effexor in it too, so i would NEVER take it. i will have to go in to see the doc again soon so hopefully he can give me more than the token 5 mins to discuss this. i have started taking flexeril. i like it. i took a tab last night and slept for 12+ hrs straight without waking up once! it was such a deep sleep. much needed too!

 

teresat - December 13

Brandy, how long were you on Cymbalta before this started? I have been in it for 3 mns now. So far no side effects. I took amytriptaline for a couple of weeks & it had the opposite effect on me! I was up for a week & really feeling out of controle!!! I had to stop them FAST or I was going to lose it!!! I ake trazadone with my Cymbalta, as I said eariler!

 

JJ1 - December 13

Meds seem to work very differently on different individuals. We are sure seeing that in this forum. It makes things frustrating, but we just need to figure out individually what works best for us.

 

CarrieLee - December 13

Bump!

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question